# SDR CA000427029

- Difficulty date: April 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 25B
- Aircraft time: 9,695 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Box
- Part number: 66084441
- Condition: Defective
- Location: Tail
- Part time: 140 cycles
- Component: Trim Speed Cntrl, Lear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED ON DECENT THAT HE HAD NO FWD PRIMARY TRIM.  HE SWITCHED TO SECONDARY AND LANDED. TRIM SPEED CONTROL BOX FOUND DEFECTIVE.
